# SDR IPXA2022081085091

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 21,312 hours, 12,553 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 2024T3080C
- Part serial: NSN
- Condition: Elongated
- Location: 413cl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CPANEL RACK FAIRING 413CL HAS ELONGATED FASTENER HOLES.FABRICATED DOUBLER IAW SRM 54-52-51.
